# SDR USAA2009111993174

- Difficulty date: November 17, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 15,890 hours, 6,967 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4505374001CC9
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL NR 148FL DAMAGED BETWEEN FR 73 TO FR 75, REPAIRED CABIN FLOOR PANEL NR 148FL IAW SRM 53-02-00.
